EconPapers    
Economics at your fingertips  
 

Stability analysis of state-dependent impulsive systems via a new two-sided looped functional

Mingchen Huan and Chuandong Li

Chaos, Solitons & Fractals, 2022, vol. 155, issue C

Abstract: In this paper, the asymptotic stability of state-dependent impulsive systems is addressed by virtue of looped-functional approach. Firstly, based on B-equivalence method, a fixed-time impulsive comparison system is derived, which is B-equivalent with the original state-dependent impulsive system. Then the asymptotic stability criteria of state-dependent impulsive system are obtained by employing a new two-sided looped functional to analyze the comparison system with fixed-time impulses. The theoretical results are applied to Takagi-Sugeno (T-S) fuzzy impulsive control. The effectiveness of the proposed results is verified by two numerical examples.

Keywords: Asymptotic stability; State-dependent impulsive systems; T-S fuzzy model; B-equivalence method; Looped-functional approach, (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0960077921011127
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:chsofr:v:155:y:2022:i:c:s0960077921011127

DOI: 10.1016/j.chaos.2021.111758

Access Statistics for this article

Chaos, Solitons & Fractals is currently edited by Stefano Boccaletti and Stelios Bekiros

More articles in Chaos, Solitons & Fractals from Elsevier
Bibliographic data for series maintained by Thayer, Thomas R. ().

 
Page updated 2025-03-19
Handle: RePEc:eee:chsofr:v:155:y:2022:i:c:s0960077921011127